Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Psych meds cause weight gain? Abby Cunningham

Posted by Phillipa on September 15, 2008, at 20:37:27

In reply to Psych meds cause weight gain?, posted by Abby Cunningham on September 15, 2008, at 19:15:15

Abby that nasty word is the reason. Don't want to say it here. Never gained on benzos though but had hormones when took most of them. Lower doses now. Thyroid? Get a full panel done. Love Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:852164
URL: http://www.dr-bob.org/babble/20080915/msgs/852188.html